# SDR AALA202208165084

- Difficulty date: August 6, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737
- Aircraft serial: 31103
- Aircraft time: 36,379 hours, 14,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT TRANSITION PANEL AT STA 492 AND LEFT BUTT LINE 26. REMOVED AND REPLACED TRANSITION PANEL PER SRM 51-40-02.
